# SDR UIEA2024021000076

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INB AFT FLAP UPPER SKIN OUTBOARD INTERNAL DOUBLER WITH CORROSION( PART WAS REPAIRED PER CMA-TLS 24-0110-04C. NO FURTHER DEFECTS NOTED. )
